# SDR AALA20140627003

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 59,162 hours, 7,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 38C MISSING LAMP.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT SEAT 38C.  OPERATIONS CHECKED NORMAL.
